Alert archive / Michigan / Wind Advisories in 2011

Wind Advisory 6, NWS Detroit, MI

October 19, 2011Midland County, Saginaw County, Sanilac County, Michigan

NWS Detroit, MI issued this wind advisory at Oct 19, 2011, 11:02 AM EDT for Midland County, Saginaw County, Sanilac County, Michigan. It took effect at Oct 19, 2011, 4:20 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2011, 11:02 AM EDT (15:02 UTC)
In effect from
Oct 19, 2011, 4:20 PM EDT
Expired
Oct 20, 2011, 4:05 AM EDT
In force
12 hr
Issued by
NWS Detroit, MI

Counties Midland County, MI, Saginaw County, MI, Sanilac County, MI

The radar

The Detroit radar (KDTX), 88 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WWUS73 KDTX 191502
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1102 AM EDT WED OCT 19 2011

...POWERFUL LOW PRESSURE SYSTEM SET TO BRING STRONG WINDS TO 
SHORELINE AREAS OF SAGINAW BAY AND LAKE HURON...

.A RAPIDLY DEEPENING AREA OF LOW PRESSURE IS EXPECTED TO LIFT
NORTHWARD TODAY...REACHING PORTIONS OF NORTHWESTERN OHIO BY THIS
EVENING. IN RESPONSE...NORTHEASTERLY SURFACE WINDS WILL STEADILY
INCREASE AS THIS LOW PRESSURE SYSTEM APPROACHES. RELATIVELY WARM
WATER AT THE SURFACE OF LAKE HURON WILL ALLOW FOR UNSTABLE
CONDITIONS WHICH WILL COMBINE WITH THE STRONG PRESSURE GRADIENT
TO BRING DAMAGING WIND POTENTIAL TO THE SAGINAW BAY REGION THIS
EVENING AND TONIGHT. THE NOCTURNAL NATURE OF THIS EVENT WILL LIMIT
THE GUST POTENTIAL. SUSTAINED WINDS IN EXCESS OF 40 MPH ARE
EXPECTED NEAR THE IMMEDIATE SHORELINE OF SAGINAW BAY. THE
SHORELINE OF LAKE HURON AND AREAS INLAND FROM THE WATERS WILL SEE
SUSTAINED WINDS OF 30 MPH OR HIGHER. 

MIZ048-049-054-192315-
/O.CON.KDTX.HW.W.0001.111019T2200Z-111020T0800Z/
BAY-HURON-TUSCOLA-
INCLUDING THE CITIES OF...BAY CITY...BAD AXE...CARO
1102 AM EDT WED OCT 19 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM EDT THURSDAY...

HAZARDOUS WEATHER...

 * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN
   THE SAGINAW BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER
   ARE EXPECTED.

 * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE 
   SHORELINE OF SAGINAW BAY. 

IMPACTS...

 * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL 
   BE POSSIBLE. 

 * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO 
   SIGNIFICANT POWER OUTAGES. 

 * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS 
   EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 
   MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MIZ047-053-055-192315-
/O.NEW.KDTX.WI.Y.0006.111019T2200Z-111020T0800Z/
MIDLAND-SAGINAW-SANILAC-
INCLUDING THE CITIES OF...MIDLAND...SAGINAW...SANDUSKY
1102 AM EDT WED OCT 19 2011

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EDT
THURSDAY. 

HAZARDOUS WEATHER...

 * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN
   THE SAGINAW BAY AND LAKE HURON REGIONS. SUSTAINED WINDS OF 30
   MPH OR GREATER ARE EXPECTED.

 * THE STRONGEST WINDS ARE EXPECTED FOR AREAS NEAREST SAGINAW BAY
   AND ALSO IMMEDIATELY ALONG THE SHORELINE OF LAKE HURON.

IMPACTS...

 * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR WILL BE POSSIBLE.

 * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO 
   SIGNIFICANT POWER OUTAGES. 

 * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

MM
4 follow-up statements
242 
WWUS73 KDTX 192020
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
420 PM EDT WED OCT 19 2011

...POWERFUL LOW PRESSURE SYSTEM SET TO BRING STRONG WINDS TO
SHORELINE AREAS OF SAGINAW BAY AND LAKE HURON...

.A RAPIDLY DEEPENING AREA OF LOW PRESSURE IS EXPECTED TO LIFT
NORTHWARD TOWARD DETROIT OVERNIGHT. IN RESPONSE...NORTHEASTERLY
SURFACE WINDS WILL STEADILY INCREASE AS THIS LOW PRESSURE SYSTEM
APPROACHES. RELATIVELY WARM WATER AT THE SURFACE OF LAKE HURON
WILL ALLOW FOR UNSTABLE CONDITIONS WHICH WILL COMBINE WITH THE
STRONG PRESSURE GRADIENT TO BRING DAMAGING WIND POTENTIAL TO THE
SAGINAW BAY REGION THIS EVENING AND TONIGHT. THE NOCTURNAL NATURE
OF THIS EVENT WILL LIMIT THE GUST POTENTIAL. SUSTAINED WINDS IN
EXCESS OF 40 MPH ARE EXPECTED NEAR THE IMMEDIATE SHORELINE OF
SAGINAW BAY. THE SHORELINE OF LAKE HURON AND AREAS INLAND FROM THE
WATERS WILL SEE SUSTAINED WINDS OF 30 MPH OR HIGHER.

MIZ048-049-054-200430-
/O.EXT.KDTX.HW.W.0001.111019T2020Z-111020T0800Z/
BAY-HURON-TUSCOLA-
INCLUDING THE CITIES OF...BAY CITY...BAD AXE...CARO
420 PM EDT WED OCT 19 2011

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. 

 * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN 
   THE SAGINAW BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER 
   ARE EXPECTED. 

 * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE 
   SHORELINE OF SAGINAW BAY. 

IMPACTS...

 * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL 
   BE POSSIBLE. 

 * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO 
   SIGNIFICANT POWER OUTAGES. 

 * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS 
   EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 
   MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

&&

$$

MIZ047-053-055-200430-
/O.EXT.KDTX.WI.Y.0006.111019T2020Z-111020T0800Z/
MIDLAND-SAGINAW-SANILAC-
INCLUDING THE CITIES OF...MIDLAND...SAGINAW...SANDUSKY
420 PM EDT WED OCT 19 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. 

HAZARDOUS WEATHER...

 * VERY STRONG NORTHEASTERLY WINDS WILL DEVELOP THIS EVENING IN
   THE SAGINAW BAY AND LAKE HURON REGIONS. SUSTAINED WINDS OF 30
   MPH OR GREATER ARE EXPECTED. WIND GUSTS TO 45 MPH WILL ALSO BE
   POSSIBLE...ESPECIALLY FOR AREAS CLOSER TO THE SAGINAW BAY AND
   LAKE HURON. 

IMPACTS...

 * THE STRONG WINDS MAY CAUSE DAMAGE TO TREES AND SPORADIC POWER
   OUTAGES. 

 * STRONG WINDS WILL EFFECT PORTIONS OF M 25 AND I 75 MAKING
   DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES.

 * GUSTY WINDS MAY CAUSE LOOSE OBJECTS TO BLOW AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS 
   OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING 
   DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA 
   CAUTION.

&&

$$
734 
WWUS73 KDTX 192317
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
717 PM EDT WED OCT 19 2011

...POWERFUL LOW PRESSURE SYSTEM WILL BRING STRONG WINDS TO
SHORELINE AREAS OF SAGINAW BAY AND LAKE HURON THROUGH TONIGHT...

.A RAPIDLY STRENGTHENING AREA OF LOW PRESSURE WILL LIFT NORTHWARD 
TOWARD DETROIT OVERNIGHT. IN RESPONSE...NORTHEASTERLY SURFACE
WINDS WILL STEADILY INCREASE AS THIS LOW PRESSURE SYSTEM
APPROACHES. RELATIVELY WARM WATER AT THE SURFACE OF LAKE HURON
WILL ALLOW FOR UNSTABLE CONDITIONS WHICH WILL COMBINE WITH THE
STRONG PRESSURE GRADIENT TO BRING DAMAGING WIND POTENTIAL TO THE
SAGINAW BAY REGION THIS EVENING AND TONIGHT. SUSTAINED WINDS IN
EXCESS OF 40 MPH WITH GUSTS UP TO 60 MPH NEAR THE IMMEDIATE
SHORELINE OF SAGINAW BAY. THE SHORELINE OF LAKE HURON AND AREAS
INLAND FROM THE WATERS WILL SEE SUSTAINED WINDS OF 30 MPH OR
HIGHER.

MIZ053-200800-
/O.UPG.KDTX.WI.Y.0006.000000T0000Z-111020T0800Z/
/O.EXA.KDTX.HW.W.0001.000000T0000Z-111020T0800Z/
SAGINAW-
INCLUDING THE CITY OF...SAGINAW
717 PM EDT WED OCT 19 2011

...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

 * VERY STRONG NORTHEASTERLY WINDS WILL CONTINUE THIS EVENING IN
   THE SAGINAW AREA. SUSTAINED WINDS OF 40 MPH OR GREATER ARE
   EXPECTED...WITH GUSTS UP TO 60 MPH.

 * THE STRONGEST WINDS ARE EXPECTED IN CLOSER PROXIMITY TO SAGINAW
   BAY. 

IMPACTS...

 * DAMAGE TO TREES AND UNSECURED PROPERTY WILL BE POSSIBLE.

 * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO 
   SIGNIFICANT POWER OUTAGES. 

 * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
   EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
   OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MIZ048-049-054-200800-
/O.CON.KDTX.HW.W.0001.000000T0000Z-111020T0800Z/
BAY-HURON-TUSCOLA-
INCLUDING THE CITIES OF...BAY CITY...BAD AXE...CARO
717 PM EDT WED OCT 19 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

 * VERY STRONG NORTHEASTERLY WINDS WILL CONTINUE IN THE SAGINAW
   BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER ARE
   EXPECTED...WITH GUSTS UP TO 60 MPH.

 * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE 
   SHORELINE OF SAGINAW BAY. 

IMPACTS...

 * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL 
   BE POSSIBLE. 

 * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO 
   SIGNIFICANT POWER OUTAGES. 

 * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS 
   EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 
   MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

&&

$$

MIZ047-055-200800-
/O.CON.KDTX.WI.Y.0006.000000T0000Z-111020T0800Z/
MIDLAND-SANILAC-
INCLUDING THE CITIES OF...MIDLAND...SANDUSKY
717 PM EDT WED OCT 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

HAZARDOUS WEATHER...

 * STRONG NORTHEASTERLY WINDS WILL CONTINUE THIS EVENING IN THE
   SAGINAW BAY AND LAKE HURON REGIONS. SUSTAINED WINDS OF 30 MPH
   OR GREATER ARE EXPECTED. WIND GUSTS TO 45 MPH WILL ALSO BE
   POSSIBLE...ESPECIALLY FOR AREAS CLOSER TO THE SAGINAW BAY AND
   LAKE HURON.

IMPACTS...

 * THE STRONG WINDS MAY CAUSE DAMAGE TO TREES AND SPORADIC POWER 
   OUTAGES. 

 * STRONG WINDS WILL EFFECT PORTIONS OF M 25 AND I 75 MAKING 
   DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. 

 * GUSTY WINDS MAY CAUSE LOOSE OBJECTS TO BLOW AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS 
   OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING 
   DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA 
   CAUTION. 

&&

$$

MR
196 
WWUS73 KDTX 200234
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1034 PM EDT WED OCT 19 2011

...POWERFUL LOW PRESSURE SYSTEM WILL CONTINUE TO BRING STRONG
WINDS TO SHORELINE AREAS OF SAGINAW BAY AND LAKE HURON TONIGHT...

.A RAPIDLY STRENGTHENING AREA OF LOW PRESSURE WILL LIFT NORTHWARD
TOWARD DETROIT OVERNIGHT. THIS WILL MAINTAIN STRONG NORTHEASTERLY
WINDS OVER SAGINAW BAY THROUGHOUT THE NIGHT. THIS COMBINED WITH THE
UNSTABLE CONDITIONS OVER SAGINAW BAY WILL BRING DAMAGING WIND
POTENTIAL TO THE SAGINAW BAY REGION TONIGHT. SUSTAINED WINDS IN
REACH IN EXCESS OF 40 MPH WITH GUSTS UP TO 60 MPH NEAR THE
IMMEDIATE SHORELINE OF SAGINAW BAY. THE SHORELINE OF LAKE HURON
AND AREAS INLAND FROM THE WATERS WILL SEE SUSTAINED WINDS OF 30
MPH OR HIGHER.

MIZ048-049-053-054-200800-
/O.CON.KDTX.HW.W.0001.000000T0000Z-111020T0800Z/
BAY-HURON-SAGINAW-TUSCOLA-
INCLUDING THE CITIES OF...BAY CITY...BAD AXE...SAGINAW...CARO
1034 PM EDT WED OCT 19 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

HAZARDOUS WEATHER...

 * VERY STRONG NORTHEASTERLY WINDS WILL PERSIST TONIGHT ACROSS THE
   SAGINAW  BAY REGION. SUSTAINED WINDS OF 40 MPH OR GREATER ARE
   EXPECTED...WITH GUSTS UP TO 60 MPH.

 * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE 
   SHORELINE OF SAGINAW BAY. 

IMPACTS...

 * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY WILL 
   BE POSSIBLE. 

 * DAMAGE TO TREES AND POSSIBLY POWER LINES MAY LEAD TO 
   SIGNIFICANT POWER OUTAGES. 

 * TRAVEL ALONG M 25 AND I 75 WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS 
   EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 
   MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

&&

$$

MIZ047-055-200800-
/O.CON.KDTX.WI.Y.0006.000000T0000Z-111020T0800Z/
MIDLAND-SANILAC-
INCLUDING THE CITIES OF...MIDLAND...SANDUSKY
1034 PM EDT WED OCT 19 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY...

HAZARDOUS WEATHER...

*  STRONG NORTHEASTERLY WINDS WILL CONTINUE TONIGHT IN THE SAGINAW
   BAY AND LAKE HURON REGIONS. SUSTAINED WINDS OF 30 MPH OR
   GREATER ARE EXPECTED. WIND GUSTS TO 45 MPH WILL ALSO BE
   POSSIBLE...ESPECIALLY FOR AREAS CLOSER TO THE SAGINAW BAY AND
   LAKE HURON.

IMPACTS...

 * THE STRONG WINDS MAY CAUSE DAMAGE TO TREES AND SPORADIC POWER 
   OUTAGES. 

 * STRONG WINDS WILL EFFECT PORTIONS OF M 25 AND I 75 MAKING 
   DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. 

 * GUSTY WINDS MAY CAUSE LOOSE OBJECTS TO BLOW AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS 
   OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING 
   DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA 
   CAUTION. 

&&

$$
171 
WWUS73 KDTX 200805
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
405 AM EDT THU OCT 20 2011

...WINDS TO GRADUALLY DIMINISH DURING THE MORNING...

.A POWERFUL LOW PRESSURE SYSTEM WILL WEAKEN DURING THE MORNING
WHILE MOVING FROM THE WEST END OF LAKE ERIE THROUGH SOUTHERN
ONTARIO. AS THIS OCCURS...WIND GUSTS WILL REMAIN STRONG FROM THE
NORTHEAST OVER SAGINAW BAY...BUT NOT AS STRONG AS EARLIER IN THE
NIGHT. WIND GUSTS AROUND 45 MPH WILL CONTINUE TO DIMINISH DURING
THE MORNING AS THE WIND DIRECTION TURNS TOWARD THE NORTH AND AS
THE SYSTEM CONTINUES TO EXIT SOUTHEAST MICHIGAN.

MIZ048-049-053-054-201600-
/O.CAN.KDTX.HW.W.0001.000000T0000Z-111020T0800Z/
/O.NEW.KDTX.WI.Y.0007.111020T0805Z-111020T1600Z/
BAY-HURON-SAGINAW-TUSCOLA-
INCLUDING THE CITIES OF...BAY CITY...BAD AXE...SAGINAW...CARO
405 AM EDT THU OCT 20 2011

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. THE HIGH WIND
WARNING HAS BEEN CANCELLED. 

 * NORTHEASTERLY WINDS WILL PERSIST THROUGH THE MORNING HOURS WITH
   PEAK GUSTS AROUND 45 MPH. 

 * THE STRONGEST WINDS ARE EXPECTED IMMEDIATELY ALONG THE
   SHORELINE OF SAGINAW BAY WITH SOME WEAKENING EXPECTED AFTER
   SUNRISE AS THE WIND DIRECTION TURNS TOWARD THE NORTH.

IMPACTS...

 * DAMAGE TO TREES AND UNSECURED PROPERTY NEAR SAGINAW BAY REMAINS
   POSSIBLE DURING THE MORNING. 

 * TRAVEL ALONG M 25 AND I 75 WILL BE MADE DIFFICULT BY THE GUSTY
   WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
   OF 45 MPH ARE EXPECTED. USE EXTRA CAUTION.

&&

$$

MIZ047-055-200915-
/O.CAN.KDTX.WI.Y.0006.000000T0000Z-111020T0800Z/
MIDLAND-SANILAC-
INCLUDING THE CITIES OF...MIDLAND...SANDUSKY
405 AM EDT THU OCT 20 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
WIND ADVISORY. 

HAZARDOUS WEATHER...

 * NORTHEASTERLY WINDS WILL PERSIST THROUGH THE MORNING HOURS WITH
   PEAK GUSTS NEAR 40 MPH. THE GUSTS WILL CONTINUE TO DIMINISH
   WITH TIME AS THE WIND DIRECTION TURNS TOWARD THE NORTH.

IMPACTS...

 * WIND GUSTS EARLIER IN THE NIGHT REACHED 45 TO 50 MPH...BUT HAVE
   SINCE DIMINISHED TO LESS THAN 45 MPH...ALLOWING CANCELLATION OF
   THE WIND ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS DETROIT/PONTIAC OR VISIT WEATHER.GOV/DTX 
   FOR MORE INFORMATION. 

&&

$$

BT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Oct 19, 7:10 AM EDT, 3 hours 52 minutes earlier.

Area forecast discussion, Oct 19, 7:10 AM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
710 AM EDT WED OCT 19 2011

.AVIATION...

//DISCUSSION...

A POWERFUL LOW PRESSURE SYSTEM WILL ORGANIZE OVER THE OHIO VALLEY
TODAY AND MOVE TO ABOUT COLUMBUS BY THIS EVENING. AS THE SYSTEM
MOVES NORTHWARD AND DEEPENS, NORTHEAST WIND WILL INCREASE
SIGNIFICANTLY OVER ALL SE MICHIGAN TERMINAL SITES. IT IS IMPORTANT
TO NOTE A HIGH WIND WARNING IS IN EFFECT FOR BAY COUNTY AS THE
WIND FUNNELS DOWN SAGINAW BAY WITH GUSTS POSSIBLY REACHING 40
KNOTS AS FAR INLAND AS MBS DURING MUCH OF THE NIGHT. PEAK WIND
GUSTS WILL BE A BIT LOWER TOWARD THE DETROIT METRO AREA, CLOSER TO
THE LOW PRESSURE CENTER, AND WILL DROP OFF CONSIDERABLY OVERNIGHT
AS THE LOW MOVES NEARLY OVER DTW THEN INTO ONTARIO THURSDAY
MORNING.

ALONG WITH THE STRONG WIND, EXPECT RAIN TO INCREASE IN COVERAGE AND
INTENSITY AND CEILING TO LOWER STEADILY THROUGH THE DAY. IFR
CONDITIONS ARE EXPECTED BY AFTERNOON IN THE DETROIT AREA WHICH WILL
SPREAD NORTHWARD OVER THE REST OF THE REGION BY EVENING AS THE
LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTH. CEILING WILL DROP
INTO LIFR WITH THE HEAVIEST RAIN DURING THE EVENING AND AS THE
SURFACE LOW AND OCCLUDED FRONT MOVE ABOUT OVER DTW TO PHN AFTER
MIDNIGHT.

//DTW THRESHOLD THREATS...

* HIGH CONFIDENCE THAT CEILING WILL REMAIN BELOW 5000 FEET TODAY
THROUGH TONIGHT.

* HIGH CONFIDENCE OF 20 KNOT SUSTAINED NORTHEAST WIND WITH GUSTS TO
30 KNOTS THIS AFTERNOON AND THIS EVENING.

&&

.PREV DISCUSSION...ISSUED 402 AM EDT WED OCT 19 2011

SHORT TERM... TODAY

DEVELOPMENT OF A POWERFUL LOW PRESSURE SYSTEM IS WELL UNDERWAY OVER
THE TENNESSEE VALLEY DURING THE EARLY MORNING HOURS. THIS SYSTEM IS
EXPECTED TO DEEPEN CONSIDERABLY WHILE MOVING NORTHWARD TOWARD LOWER
MICHIGAN DURING THE DAY. THIS WILL RESULT IN STEADILY WORSENING
WEATHER CONDITIONS IN OUR AREA HIGHLIGHTED BY A HARSH COMBINATION OF
STRONG WINDS, RAIN, AND TEMPERATURES STRUGGLING INTO THE 50S.

THE LATEST SURFACE PRESSURE ANALYSIS MATCHES UP WELL WITH THE FIRST
6 TO 9 HOURS OF MODEL FORECASTS IF NOT A MILLIBAR OR TWO LOWER THAN
THE MODEL PACE OF DEEPENING. THERE IS ALSO A WELL-DEFINED AREA OF
PRESSURE FALLS OVER INDIANA AND OHIO THAT SUPPORTS THE NORTHWARD
DEVELOPMENT OF THE SYSTEM IN VARIOUS MODEL DEPICTIONS AND SUPPORTS
SOLUTIONS THAT PLACE THE LOW CENTER NEAR COLUMBUS, OHIO BY LATE
AFTERNOON. AS THE SYSTEM MOVES NORTHWARD AND DEEPENS, MOISTURE
TRANSPORT AND ISENTROPIC LIFT WILL STRONGLY INCREASE OVER SE
MICHIGAN. WHILE THERE IS NO DOUBT IT WILL RAIN, THE ONE ASPECT OF
THIS SYSTEM THAT IS NOT AS CLEAR IS THE QPF POTENTIAL. SO FAR,
OBSERVATIONS ARE RUNNING ABOUT 50 PERCENT UNDER THE NAM AND GFS
FORECASTS IN THE 6 TO 9 HOUR TIME PERIOD SINCE 00Z, MAINLY DUE TO
THE LACK OF ELEVATED CONVECTION BETWEEN THE UPPER LEVEL TROUGH AXIS
AND SURFACE LOW. FORCING WILL NO DOUBT INCREASE STRONGLY DURING THE
AFTERNOON AS MOISTURE TRANSPORT ACCELERATES AND ISENTROPIC LIFT
INTENSIFIES WITH THE SYSTEM DEEPENING. THE ELEVATED CONVECTIVE
POTENTIAL AND MODEL QPF ASPECT OF THE SYSTEM WILL JUST NEED SOME
MONITORING CLOSER TO REAL TIME TO FURTHER EVALUATE EXCESSIVE
RAINFALL POTENTIAL.

LONG TERM...TONIGHT THROUGH NEXT TUESDAY

THE LOW TO MIDLEVEL TROPOSPHERIC WARM FRONT WILL BE LIFTING INTO
SOUTHEASTERN MICHIGAN AT THE START OF THE PERIOD. CROSS SECTION
ANALYSIS SUGGESTS THE UVV RESPONSE WILL BE IN THE PROCESS OF
REORGANIZING TO THE SOUTH...POSSIBLY ALONG THE SOUTHERN WALL OF THE
TROWAL. WHAT IS MORE CERTAIN IS THE CENTROID OF ASCENT SHOULD MOVE
DOWN INTO THE LOWER COLUMN WHILE UNDERGOING THE SHIFT/WHICH CAN BE
IMPORTANT FOR RAINFALL RATES.  THE DYNAMICAL FORCING OF STRONG
STREAMLINE CONFLUENCE AND FRONTOGENESIS WILL EFFECTIVELY SQUEEZE AN
INCREASINGLY MOISTURE LADEN/SATURATED AIRMASS FOR OCTOBER STANDARDS
(PWATS OF 1.1 INCHES) TO PROVIDE FOR HIGH PRECIPITATION AMOUNTS
TONIGHT. TRUE CONVECTIVE INSTABILITY REMAINS OUTSIDE OF THE CWA TO
THE EAST PER...PERUSAL OF THETA E STRUCTURES/SHOWALTERS AND MODEL
SOUNDINGS. ALSO...THE MOST TELLING FACT IS THERE IS LITTLE TO NO
STALLING OF FEATURES OVERNIGHT. THE WARM FRONT STRUCTURE WILL NOT
ONLY BE LIFTING NORTHWARD STEADILY OVERNIGHT...IT WILL TAKE ON THE
AN ARC FORM...ROTATING INTO A NORTH/SOUTH CONFIGURATION. THIS
SIGNIFIES THAT FORCING WILL BE ON THE MOVE TONIGHT.  PREFER QPF
AMOUNTS THAT ARE OFF THE DETERMINISTIC SOLUTIONS...RANGING 12 HR QPF
AMOUNTS FROM .8 INCHES ACROSS THE SOUTH TO 1.3 INCHES IN THE M 59 TO
I 69 CORRIDORS.

THE MORE IMPORTANT FORECAST ISSUE FOR TONIGHT WILL BE THE STRONG
WINDS EXPECTED TO DEVELOP ON THE NORTHERN PERIPHERY OF THE SURFACE
LOW. LATEST FORECAST INFORMATION SUGGESTS THE SURFACE LOW WILL
DEEPEN TO APPROXIMATELY 988 MB IN NORTH CENTRAL OHIO AT 00Z THIS
EVENING. OBVIOUSLY WITH REGARDS TO MIXING HEIGHTS...THE TONIGHT
PERIOD WILL BE DURING THE DIURNAL MINIMUM. THUS...THIS IMPENDING
EVENT WILL BE PRIMARILY DRIVEN BY GRADIENT FLOW. 040 TO 050 FLOW
DIRECTION IS EXPECTED DOWN SAGINAW BAY WHICH BRINGS FETCH LENGTH AND
FUNNELING CONSIDERATIONS INTO PLAY. FLAT OUT IMPRESSIVE FORECASTED
WIND PROFILES FOR THE SAGINAW BAY REGION. WHILE LOOKING AT VERY
MODEST LAKE INDUCED EQUILIBRIUM HEIGHTS 3-4 KFT...PROGS POINT TO
GREATER THAN 55 KTS RESIDING AT THE EQL HEIGHTS. LOWEST SIGMA LEVELS
IN THE BUFKIT SOUNDINGS ARE SOLIDLY SHOWING WINDSPEEDS OF GREATER
THAN 40 KNOTS. WITH INCREASED CONFIDENCE THE SURFACE LOW WILL NOT
PULL ANY LAST SECOND TRICKS (CONSISTENT NWP CONSENSUS) AND THE
AFORMENTIONED INFORMATION SIGNALING A HIGH IMPACT EVENT FOR THE
SAGINAW BAY REGION...THE DECISION WAS MADE TO GO STRAIGHT TO A HIGH
WIND WARNING FOR THE SHORELINE COUNTIES OF SAGINAW BAY. TIMING OF
THIS HEADLINE WILL BE FROM 6PM 10/19 TO 4 AM 10/20. THE POTENTIAL
EXISTS FOR THE ISSUANCE OF ADDITIONAL WIND HEADLINES.

A PROGRESSIVE MOVEMENT OF THE TROWAL/OCCLUDED FRONT WILL BRING
DIFFERENTIALLY HIGHER PRECIPITATION CHANCES FOR THE NORTHERN CWA AND
CENTRAL LOWER MICHIGAN ON THURSDAY. LATEST THINKING IS THAT AN OLD
AND SHRINKING DRYSLOT MAY BECOME PRIMARILY POSITIONED OVER SOUTHERN
LOWER MICHIGAN FROM 12-18Z THURSDAY. ADDITIONAL RAINFALL AMOUNTS ON
THURSDAY MAY RANGE FROM .15 TO .30 INCHES.

A STRONG JET MAXIMUM WILL REMAIN ATTACHED TO THE EASTERN EDGE OF THE
CLOSED 500MB CIRCULATION. THIS WILL KEEP THE SYSTEM MOVING QUICKLY
TO THE NORTHEAST INSTEAD OF TRENDING INTO A CUTOFF SYSTEM.
PRECIPITATION WILL END FAIRLY QUICKLY THURSDAY NIGHT.

SURFACE RIDGE WILL MOVE INTO THE STATE FOR FRIDAY AND SATURDAY. ONLY
REAL ISSUE IS THAT TEMPERATURES FOR A GREATER PART OF THE CWA WILL
LIKELY DIP DOWN TOWARDS THE FREEZING MARK SATURDAY MORNING.

MARINE...

GALE AND STORM WARNINGS ARE IN EFFECT TODAY THROUGH TONIGHT FOR A
POWERFUL LOW PRESSURE SYSTEM DEVELOPING OVER THE TENNESSEE AND OHIO
VALLEYS TODAY. AS THE STORM DEEPENS, IT WILL MOVE TO A POSITION NEAR
COLUMBUS OHIO BY THIS EVENING. AS A RESULT, NORTHEAST WINDS WILL
QUICKLY INCREASE TO GALE FORCE TODAY OVER THE SOUTH HALF OF LAKE
HURON AND SAGINAW BAY, AND THEN INCREASE TO FREQUENT STORM FORCE
GUSTS OVER CENTRAL SECTIONS AS FAR NORTH AS PRESQUE ISLE BY THIS
EVENING THROUGH TONIGHT. LOW VISIBILITY IN HEAVY RAINFALL WILL ALSO
BE A CONCERN OVER ALL MARINE AREAS TODAY THROUGH TONIGHT. THE TRACK
OF THE SURFACE LOW ABOUT OVER WESTERN LAKE ERIE AND LAKE ST CLAIR IS
EXPECTED TO RESULT IN WINDS BELOW GALE FORCE IN THOSE AREAS. THE
STRONG WIND CONDITIONS WILL THEN IMPROVE THURSDAY NIGHT INTO FRIDAY
AS THIS LOW PRESSURE SYSTEM TRACKS INTO QUEBEC.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...HIGH WIND WARNING...MIZ048-MIZ049-MIZ054...FROM 6 PM WEDNESDAY TO 4
     AM THURSDAY.

LAKE HURON...
     GALE WARNING...LHZ361...FROM 6 PM WEDNESDAY TO 10 AM THURSDAY.

     GALE WARNING...LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ462...UNTIL 6
     PM WEDNESDAY.

     STORM WARNING...LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ462...FROM 6
     PM WEDNESDAY TO 4 AM THURSDAY.

     GALE WARNING...LHZ442-LHZ443-LHZ463-LHZ464...UNTIL 4 AM
     THURSDAY.

LAKE ST CLAIR...
     SMALL CRAFT ADVISORY...UNTIL 4 AM THURSDAY.

MI WATERS OF LAKE ERIE...
     SMALL CRAFT ADVISORY...UNTIL 4 AM THURSDAY.

&&

AVIATION.....BT
SHORT TERM...BT
LONG TERM....CB
MARINE.......BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Oct 19, 10:19 AM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1019 AM EDT WED OCT 19 2011

MIZ047-053-055-060>063-068>070-075-076-082-083-200845-
MIDLAND-SAGINAW-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1019 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WET AND BREEZY CONDITIONS ARE EXPECTED THROUGH TONIGHT AS A STRONG
LOW PRESSURE SYSTEM MOVES NORTH INTO THE STATE. WIDESPREAD RAIN OF
OVER AN INCH IS POSSIBLE THROUGH TONIGHT AND COULD LEAD TO LOCALIZED
PONDING OF WATER. FALLING LEAF LITTER COULD AGGRAVATE DRAINAGE
SYSTEMS AND LEAD TO AN INCREASED RISK OF URBAN FLOODING. NORTHEAST
WINDS WILL ALSO INCREASE THROUGH THE DAY WITH THE STRONGEST GUSTS
EXPECTED DOWNWIND OF LAKE HURON AND THE SAGINAW BAY. A WIND ADVISORY
MAY BE NEEDED FOR SOME AREAS BY TONIGHT. FARTHER SOUTH...WIND GUSTS
OF 30 TO 35 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD RAIN WILL CONTINUE INTO EARLY THURSDAY. HEAVY RAIN WILL
BRING A THREAT OF SMALL STREAM FLOODING. AN INCREASED THREAT OF
URBAN FLOODING IS ALSO POSSIBLE DUE TO THE FALLING LEAVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ361-442-443-463-464-200845-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
1019 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT. PLEASE SEE THE LATEST MARINE
FORECASTS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ362-363-421-422-441-462-200845-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
1019 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT TODAY AND A STORM WARNING IS IN
EFFECT TONIGHT. PLEASE SEE THE LATEST MARINE FORECASTS AND
STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-200845-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
1019 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT. PLEASE SEE THE LATEST MARINE
FORECASTS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ048-049-054-200845-
BAY-HURON-TUSCOLA-
1019 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR BAY...HURON...AND TUSCOLA
COUNTIES.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT TONIGHT. PLEASE SEE THE LATEST
FORECASTS AND WARNING STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG LOW PRESSURE SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND
STRONG WINDS TO THE AREA TONIGHT INTO EARLY THURSDAY. HEAVY RAIN
WILL BRING A THREAT OF SMALL STREAM FLOODING. AN INCREASED THREAT
OF URBAN FLOODING IS ALSO POSSIBLE DUE TO THE FALLING LEAVES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

CB

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 9:52 PM EDTGale WarningDTX42 hr
Oct 19, 4:29 AM EDTHigh Wind WarningDTXBay, Huron, Saginaw, Tuscola24 hr
Oct 19, 4:30 AM EDTStorm WarningDTX24 hr
Oct 19, 1:43 PM EDTLakeshore Flood AdvisoryDTXBay20 hr

Nearby

Wind Advisories in Michigan, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.